Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Coron, J.-M.
Nonuniqueness for the heat flow of harmonic maps. Annales de l'institut Henri Poincaré (C) Analyse non linéaire, 7 no. 4 (1990), p. 335-344
Full text djvu | pdf | Reviews MR 1067779 | Zbl 0707.58017 | 3 citations in Numdam

stable URL: http://www.numdam.org/item?id=AIHPC_1990__7_4_335_0

Bibliography

[1] H. Brezis, J.M. Coron and E.H. Lieb, Harmonic maps with defects, Comm. Math. Phys., t. 107, 1986, p. 649-705.
Article |  MR 868739 |  Zbl 0608.58016
[2] Y. Chen, Weak solutions to the evolution problem for harmonic maps into spheres, preprint, Math. Z., t. 201, 1989, p. 69-74.  MR 990189 |  Zbl 0685.58015
[3] Y. Chen and M. Struwe, Existence and partial regularity results for the heat flow for harmonic maps, Math. Z., t. 201, 1989, p. 83-103.
Article |  MR 990191 |  Zbl 0652.58024
[4] R. Cohen, R. Hardt, D. Kinderlehrer, S.Y. Lin and M. Luskin, Minimum energy configurations from liquid crystals: computational results, Theory and Appl. of liquid crystals, I. M. A. Vol. Math. Appl., vol. 5, Springer, 1987, p. 99-122.
[5] J.M. Coron and J.M. Ghidaglia, Explosion en temps fini pour le flot des applications harmoniques, C. R. Acad. Sci. Paris, t. 308, 1989, p. 339-344.  MR 992088 |  Zbl 0679.58017
[6] J. Eells and J.H. Sampson, Harmonic mappings of Riemannian manifolds, Am. J. Math., t. 86, 1964, p. 109-160.  MR 164306 |  Zbl 0122.40102
[7] R. Hardt, D. Kinderlehrer and F.H. Lin, Stable defects of minimizers of constrained variational principles, Ann. Inst. Henri Poincaré, Analyse Non Linéaire, t. 5, 1988, p. 297-322.
Numdam |  MR 963102 |  Zbl 0657.49018
[8] J. Keller, J. Rubinstein and P. Sternberg, Reaction diffusion processes and evolution to harmonic maps, preprint, 1988.  MR 1025956
[9] P. Price, A monotonicity formula for Yang-Mills fields, Manuscripta Math., t. 43, 1983, p. 131-166. Vol. 7, n° 4-1990.
Article |  MR 707042 |  Zbl 0521.58024
[10] M. Struwe, On the evolution of harmonic maps in higher dimension, J. Diff. Geom., t. 28, 1988, p. 485-502.  MR 965226 |  Zbl 0631.58004
[11] M. Struwe, On the evolution of harmonic maps of Riemannian surfaces, Comm. Math. Helv., t.60 , 1985, p. 558-581.  MR 826871 |  Zbl 0595.58013
Copyright Cellule MathDoc 2014 | Credit | Site Map